# SDR HNAA2016082900262

- Difficulty date: August 26, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 51,630 hours, 60,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA EMERGENCY LIGHT SWITCH DOES NOT OPERATE EMERGENCY LIGHTS.  ON MAIN AND AUX BATTERIES, BEING REINSTALLED THE SWITCH CYCLED PROPERLY. OPS CHECKED GOOD.
